Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Frequent motions, flatus, advised ganaton total, providac, antacid. Is it fine?

hi my latrin was not getting clear...i had 2 go 2-3 times a day to latrin...beside this i was also having gas problem... i was passing gas down ... my doctor advices me to take GANATON TOTAL twice and providac capsules twice and antacid twice.... is it fine??? but after taking this medicine my latin tendency has stopped to much... and the gas problem is also existing... plz help
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi babai,
Thanks for posting your query.
Your medicines are appropriate but if you have too many motions and cramps then you should omit Ganaton. You should avoid spicy foods/fried foods/fast foods and beverages.
Increase the intake of curd in diet as a home remedy, it would build your good flora in the gut and would give you long term comfort.
I will be available for your follow up queries.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor